On Nonlinear Condensation Principles with Rates.

R.J. Nessel; Dickmeis; W.

Manuscripta mathematica (1985)

  • Volume: 52, page 1-20
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Nessel, R.J., Dickmeis, and W.. "On Nonlinear Condensation Principles with Rates.." Manuscripta mathematica 52 (1985): 1-20. <http://eudml.org/doc/155075>.

author = {Nessel, R.J., Dickmeis, W.},
journal = {Manuscripta mathematica},
keywords = {error bounds; Fejér means},
pages = {1-20},
title = {On Nonlinear Condensation Principles with Rates.},
url = {http://eudml.org/doc/155075},
volume = {52},
year = {1985},

AU - Nessel, R.J.
AU - Dickmeis
AU - W.
TI - On Nonlinear Condensation Principles with Rates.
JO - Manuscripta mathematica
PY - 1985
VL - 52
SP - 1
EP - 20
KW - error bounds; Fejér means
UR - http://eudml.org/doc/155075
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.